| Catalog Number |
P10-250-TLR1-S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Numbness (2415)
| Date of Event |
03/31/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 4 days post implantation of a right total ankle arthroplasty, the patient was experiencing pain and was treated with gabapentin, norco, and bactrim; this was deemed a normal post op finding.Then, approximately 7 months post implantation the patient experienced global pain in the ankle and foot and elected for a steroid injection.Patient had an additional injection 1 month later with no reaction.Approximately 11 months post implantation, patient continued to feel constant pain, along with bothersome numbness on the top of the toes.Attempts have been made and no additional information is available.
Additional Manufacturer Narrative
(b)(4).D10: p10-100-br2l-s, tibia arc rt sz 2 lg 3dp strl, lot 260f18623a04.P10-310-i106-s, x-link vtmn e poly 1 x 6 mm neu strl, lot 26081912301.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.